# SDR IXXA20130718040

- Difficulty date: July 18, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N605DL
- Make and model: Boeing 757-2Y0
- Aircraft serial: 22812
- Aircraft time: 82,855 hours, 42,960 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1020
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM HAS CORROSION AROUND MULTIPLE FASTENER HOLES AT BS 1020 LBL 24.5 TO 45.5.  REMOVED CORROSION FROM UPPER FLANGE AND FOUND TO BE OUT OF LIMITS.  FABRICATED TWO REPAIR DOUBLERS IAW SRM 51-70-11, FIG 1 & DWG 114N5080.  FABRICATED TWO FILLERS IAW SRM 51-70-11.  PERFORMED DYE PENETRANT INSPECTION IAW SOPM 20-20-02. INSTALLED FILLERS AND DOUBLERS IAW SRM 51-40-02.
